# SDR 2002FA0000229

- Difficulty date: April 1, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N1228Z
- Make and model: Beech N35
- Aircraft serial: D6688
- Engine: Cont IO470*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: 35825005
- Condition: Bent
- Location: Nlg
- Part time: 5,040 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION,  CHECKING NOSE GEAR BOLT.  BOLT WAS BENT.
